# SDR AALA20010934

- Difficulty date: April 26, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N517AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1338, 15 INCHES FROM OUTBOARD END, FLOORBEAM DAMAGED AROUND HOLE.  INSTALLED REPAIR STRAP ON FLOORBEAM STATION 1338 RIGHT SIDE PER ESO 80559 4-24-2001.  (M)
